# SDR SWAA2021081025463

- Difficulty date: October 18, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Door
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS DOOR 311BL INTERNAL AREA TAIL CONE / REPLACED ACCESS DOOR #311BL (DOOR ASSY) IAW SRM B737-700 51-10-02 ITEM #9 AND DRAWING #148A6110 REV B AND B737-700 AMM 52-49-11-400-802
